# SDR AALA201801199007

- Difficulty date: January 15, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 55,755 hours, 22,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD ENTRY SERVICE DOOR IS MISSING. REPLACED EMERGENCY EXIT SIGN IAW MM 33-51-02.
